# SDR FDEA201804171030

- Difficulty date: April 17, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,013 hours, 23,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COURIER SEAT LEFT SEAT TRACK.  REMOVED THE CORROSION ON THE SEAT TRACK BS 345 - 365, LBL 6 IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A.  REMOVED AND REPLACED THE SEAT TRACK IAW DWG VA-3504-NC-2, SRM 51-40-02, AND DWG VA 3470, REV G.
